Skip to main content

ETHNOS_APP

Home • Search • Journals • List 0

Racial Variation in Immunity to Syphilis

Bibliographic Data

ID19248908
AuthorsJames H Lade (corresponding author)
Year1949
Volume39
Issue2
Pages242-242
Publication date1949-02-01
Open AccessNo
TypeARTICLE
VenueAmerican Journal of Public Health and the Nations Health (JOURNAL)
Journal identifiersISSN: 0002-9572 • E-ISSN: 2330-9679
PublisherAmerican Public Health Association (PUBLISHER • US)
DOI10.2105/ajph.39.2.242-a
OpenAlexW2087643513
LanguageEN
Citations received1

Racial Variation in Immunity to Syphilis James H. Lade CopyRight https://doi.org/10.2105/AJPH.39.2.242-a Published Online: October 03, 2011

Biology · Human immunodeficiency virus (HIV) · Immune system · Immunity · Physics · Syphilis · Variation (astronomy) · Immunology · Medicine · Syphilis Diagnosis and Treatment · Virology

  • Treponematoses e outras paleopatologias em sítios arqueológicos pré-históricos do litoral sul e sudeste do Brasil

    Open Access•José Filippini•2012

Citations per year0.07
Citation span2012 - 2012 (1)
Highly citedNo

Tools

Open DOISci-Hub
Ethnos_APP • Open Source Project • MIT License • Frontend v2.0.0 • Privacy and Cookies • API Documentation: api.ethnos.app/docs • API Source Code: GitHub • DOI: 10.5281/zenodo.17049435 • Frontend Source Code: GitHub • DOI: 10.5281/zenodo.17050053 • cruz.rio.br • Expectantes Misericordiae